Alert archive / California / Small Craft Advisories in 2010

Small Craft Advisory 24, NWS Eureka, CA

March 21, 2010

NWS Eureka, CA issued this small craft advisory at Mar 21, 2010, 1:59 PM PDT. It took effect at Mar 22, 2010, 7:00 AM PDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Mar 21, 2010, 1:59 PM PDT (20:59 UTC)
In effect from
Mar 22, 2010, 7:00 AM PDT
Expired
Mar 23, 2010, 12:00 PM PDT
In force
29 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

677 
WHUS76 KEKA 212059
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
159 PM PDT SUN MAR 21 2010

PZZ455-221215-
/O.NEW.KEKA.SC.Y.0024.100322T2100Z-100323T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
159 PM PDT SUN MAR 21 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY. 

A THERMAL TROUGH WILL DEVELOP OVER CALIFORNIA MONDAY AND TIGHTEN
THE SURFACE PRESSURE GRADIENT OVER THE WATERS...WITH NORTH WINDS
INTENSIFYING MONDAY AFTERNOON. THE GRADIENT...AND WINDS WILL
RELAX EARLY TUESDAY MORNING AS A WEAK FRONT APPROACHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-221215-
/O.NEW.KEKA.SC.Y.0024.100322T2100Z-100323T1500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
159 PM PDT SUN MAR 21 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 8 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 8 AM PDT
TUESDAY. 

A THERMAL TROUGH WILL DEVELOP OVER CALIFORNIA MONDAY AND TIGHTEN
THE SURFACE PRESSURE GRADIENT OVER THE WATERS...WITH NORTH WINDS
INTENSIFYING TO NEAR GALE MONDAY AFTERNOON. THERE WILL BE A BRIEF
PERIOD MONDAY EVENING WITH FREQUENT GALE FORCE GUSTS. THE
GRADIENT...AND WINDS WILL RELAX EARLY TUESDAY MORNING AS A WEAK
FRONT APPROACHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-221215-
/O.NEW.KEKA.SC.Y.0024.100323T0000Z-100323T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
159 PM PDT SUN MAR 21 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM TO 9 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM TO 9 PM PDT MONDAY. 

A THERMAL TROUGH WILL DEVELOP OVER CALIFORNIA MONDAY AND TIGHTEN
THE SURFACE PRESSURE GRADIENT OVER THE WATERS...WITH NORTH WINDS
INTENSIFYING TO NEAR GALE MONDAY AFTERNOON. THERE WILL BE A BRIEF
PERIOD MONDAY EVENING WITH FREQUENT GALE FORCE GUSTS. THE
GRADIENT...AND WINDS WILL RELAX EARLY TUESDAY MORNING AS A WEAK
FRONT APPROACHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-221215-
/O.NEW.KEKA.SC.Y.0024.100323T0000Z-100323T1500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
159 PM PDT SUN MAR 21 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM MONDAY TO 8 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM MONDAY TO 8 AM PDT
TUESDAY. 

A THERMAL TROUGH WILL DEVELOP OVER CALIFORNIA MONDAY AND TIGHTEN
THE SURFACE PRESSURE GRADIENT OVER THE WATERS...WITH NORTH WINDS
INTENSIFYING TO NEAR GALE MONDAY AFTERNOON. THERE WILL BE A BRIEF
PERIOD MONDAY EVENING WITH FREQUENT GALE FORCE GUSTS. THE
GRADIENT...AND WINDS WILL RELAX EARLY TUESDAY MORNING AS A WEAK
FRONT APPROACHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
355 
WHUS76 KEKA 220941
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
241 AM PDT MON MAR 22 2010

PZZ475-221800-
/O.EXT.KEKA.SC.Y.0024.100322T1400Z-100323T1500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
241 AM PDT MON MAR 22 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
8 AM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING
TO 8 AM PDT TUESDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-221800-
/O.EXT.KEKA.SC.Y.0024.100322T1600Z-100323T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
241 AM PDT MON MAR 22 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
11 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING
TO 11 PM PDT THIS EVENING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-221800-
/O.EXT.KEKA.SC.Y.0024.100322T2100Z-100323T1500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
241 AM PDT MON MAR 22 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 AM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 AM PDT TUESDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-221800-
/O.CON.KEKA.SC.Y.0024.100323T0000Z-100323T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
241 AM PDT MON MAR 22 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
303 
WHUS76 KEKA 222123
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
223 PM PDT MON MAR 22 2010

PZZ450-230530-
/O.EXT.KEKA.SC.Y.0024.100322T2200Z-100323T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
223 PM PDT MON MAR 22 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PDT TUESDAY...

A TIGHTENING PRESSURE GRADIENT OVER THE WATERS IS CAUSING
INCREASING WINDS THIS EVENING AND YIELDING NEAR GALE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-230530-
/O.EXT.KEKA.SC.Y.0024.000000T0000Z-100323T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
223 PM PDT MON MAR 22 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY...

A TIGHTENING PRESSURE GRADIENT OVER THE WATERS IS CAUSING
INCREASING WINDS THIS EVENING AND YIELDING NEAR GALE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-230530-
/O.EXT.KEKA.SC.Y.0024.000000T0000Z-100323T0800Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
223 PM PDT MON MAR 22 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PDT TUESDAY...

A TIGHTENING PRESSURE GRADIENT OVER THE WATERS IS CAUSING
INCREASING WINDS THIS EVENING AND YIELDING NEAR GALE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
031 
WHUS76 KEKA 230320
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
820 PM PDT MON MAR 22 2010

PZZ450-455-230800-
/O.CON.KEKA.SC.Y.0024.000000T0000Z-100323T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
820 PM PDT MON MAR 22 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-231200-
/O.CON.KEKA.SC.Y.0024.000000T0000Z-100323T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
820 PM PDT MON MAR 22 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY.

A FEW GUSTS TO GALE FORCE WILL CONTINUE OVERNIGHT...MAINLY SOUTH
OF CAPE MENDOCINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
011 
WHUS76 KEKA 230927
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
227 AM PDT TUE MAR 23 2010

PZZ475-231800-
/O.EXT.KEKA.SC.Y.0024.000000T0000Z-100323T1900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
227 AM PDT TUE MAR 23 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PDT TODAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-231600-
/O.CON.KEKA.SC.Y.0024.000000T0000Z-100323T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
227 AM PDT TUE MAR 23 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
822 
WHUS76 KEKA 231612
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
912 AM PDT TUE MAR 23 2010

PZZ470-231715-
/O.EXP.KEKA.SC.Y.0024.000000T0000Z-100323T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
912 AM PDT TUE MAR 23 2010

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

CONDITIONS ACROSS THE NORTHERN WATERS HAVE DROPPED BELOW SMALL
CRAFT ADVISORY LEVELS AT THIS TIME.

$$

PZZ475-231900-
/O.CON.KEKA.SC.Y.0024.000000T0000Z-100323T1900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
912 AM PDT TUE MAR 23 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

WINDS WILL CONTINUE TO DIMINISH OVER THE NEXT FEW HOURS AND FALL
BELOW SMALL CRAFT ADVISORY LEVEL BY NOON TIME TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 21, 1:56 PM PDT, 3 minutes earlier.

Area forecast discussion, Mar 21, 1:56 PM PDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
156 PM PDT SUN MAR 21 2010

.SYNOPSIS...THE THREAT FOR SCATTERED SHOWERS WILL PERSIST THROUGH
THE EVENING AND OVERNIGHT HOURS. UPPER RIDGING WILL RESULT IN
PLEASANT WEATHER ON MONDAY AND TUESDAY FOLLOWED BY INCREASING CLOUDS
ON WEDNESDAY AND A CHANCE FOR RAIN LATE WEDNESDAY EVENING INTO
THURSDAY MORNING.

&&

.DISCUSSION...DECREASED POPS THIS AFTN AS MAIN BAND OF PRECIP
GRADUALLY DISSIPATES OVER THE CWA. WITH SHRA ACTIVITY BEHIND THE
FRONT...HAVE MAINTAINED SLIGHT CHC POPS THRU TONIGHT AND VERY
EARLY MON MORNING. SNOW LEVELS WILL FALL FROM AROUND 5 TO 4KFT IN
N PORTIONS OF THE CWA OVERNIGHT WITH LITTLE TO NO ACCUMULATION
EXPECTED. BUILDING HEIGHTS WILL RESULT IN WARM TEMPS AND CLEARING
SKIES MON THROUGH TUES. BY WED...CLOUD COVER WILL INCREASE AHEAD
OF THE NEXT SYSTEM AND GIVEN CONTINUED MODEL AGREEMENT AND
CONTINUITY HAVE RAISED POPS TO LIKELY ALONG THE NORTH COAST AND
INTERIOR PORTIONS FOR WED EVE. A SECONDARY SHORTWAVE THAT MODELS
CONTINUE TO STRUGGLE TO PROPERLY RESOLVE WILL FOLLOW ON
THURS...MAKING THAT DAY THE LOWEST CONFIDENCE OF THE FCST PD.
TRANSIENT RIDGING BUILDS LATE NEXT WEEK AHEAD OF ANOTHER UPPER
TROF THAT WILL BRING RAIN LATE NEXT WEEKEND. CLARK

&&

.AVIATION...MAINLY MVFR CONDS TO PREVAIL FOR THE REMAINDER OF THE
AFTERNOON ALONG THE COAST WITH VFR CONDS INLAND. SHOWERS WILL COME TO
AN END THIS EVENING...BUT THE INCREASED BL MOISTURE MAY LEAD TO IFR
CIGS RETURNING OVERNIGHT. FG MAY ALSO BE A PROBLEM...ESPECIALLY IN
VALLEYS THROUGH MID-MORNING MON. JCA

&&

.MARINE...A WEST SWELL WILL SUBSIDE TONIGHT AND MONDAY. A NEW WEST
SWELL WILL BUILD MONDAY AND PEAK AROUND 8 FEET MONDAY NIGHT. A
THERMAL TROUGH WILL DEVELOP ALONG THE COAST MONDAY WITH A TIGHTENING
PRESSURE GRADIENT...AND INTENSIFYING NORTHERLY WINDS. GALE
FORCE GUSTS ARE EXPECTED MONDAY AFTERNOON AND NIGHT...ESPECIALLY
ACROSS THE SOUTHERN AND OUTER WATERS. THE GALE GUSTS WILL BE
SHORT-LIVED AND HAVE OPTED NOT TO ISSUE A WARNING AT THIS POINT. THE
GRADIENT WILL RELAX LATE TUESDAY AS ANOTHER WEAK FRONT APPROACHES
THE WATERS. TH

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY FOR ALL
WATERS FOR MONDAY EVENING.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Mar 21, 5:01 AM PDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
501 AM PDT SUN MAR 21 2010

CAZ001>004-076-221345-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
501 AM PDT SUN MAR 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.